On derivations in generalized matroid lattices

Stern, Manfred: On derivations in generalized matroid lattices. Acta scientiarum mathematicarum, (44) 3-4. pp. 281-286. (1982)

[img] Cikk, tanulmány, mű
math_044_fasc_003_004_281-286.pdf
Hozzáférés joga: Campus

Download (716kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 3-4
Page Range: pp. 281-286
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 286. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14854

Actions (login required)

View Item View Item